I've been on Restasis for about 3 weeks now also. I'm not sure I like it either. I think it may be causing me to have mild headaches. My eyes tend to be senstive - I usually will get a migrane when I go for my eye exam (that is how sensitive they are. I stopped using it for a couple of days to see if the headaches would subside - and they did. I've started back up on it and after a couple of days I'm again starting to get these mild headaches. My doctor has also put me on another eye drop and an eye gel that I use at night only. So who knows it could be a combination of all of these medications.
I have been using Restasis for the past three weeks. At times I feel like there is something in my eyes, like sand or grit. This past week my face broke out in a rash/hives. I went to my dermatologist today and he thought
the red bumpy blotches were cause by a new soap I had used. Now I am wondering. The soap was a generic type. Trying to figure out what caused
the rash, I stopped the Restasis for two days and today the red hives were minimal. Has anyone experience a reaction from Restasis. Thank you.
I have been using Restasis for 2 months and have used up by supply. I have been off of it for 3 weeks. I just noticed that my lower eyelashes on one eye are gone. My eyes have always felt like there was a foreign object in there. I do not intend to renew my perscription. Has anyone else lost eyelashes from this product - please tell me they will come back!
- Restasis Information for Consumers
- Restasis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Restasis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 1 answer
Posted 12 Mar 2011 • 1 answer
Restasis drops - will I always need to use these, they are very hard to squeeze and I have arthritis
Posted 23 Apr 2012 • 1 answer
Posted 18 Mar 2014 • 1 answer
Posted 7 May 2016 • 0 answers